MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG (JENA) IOLMASTER 700

CARL ZEISS MEDITEC AG (JENA) IOLMASTER 700
Model Number 700
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer from brazil complained about iol (intraocular lens) calculations on an iolmaster 700 having a discrepancy of approximately 2 diopters compared to another brand's device.A zeiss service technician went onsite and during investigation of the device, incorrect axial length measurements were found.There is no information about any negative impact on a patient (like lens re-implantation).It is also not known whether the measurement data from the iolmaster 700 was used for any iol calculation and surgery.

Brand Name
IOLMASTER 700
Common Device Name
IOLMASTER 700
Manufacturer (Section D)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thuringia 07745
GM  07745
Manufacturer (Section G)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promende 10
jena, thuringia 07745
GM   07745
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key23518874
Report Number9615030-2025-00018
Device Sequence Number9954775
Product Code HJO
UDI-Device Identifier04049471092080
UDI-Public(01)04049471092080(11)221101
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K173771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700
Device Catalogue Number000000-2522-341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown